Alert archive / Arkansas / Flash Flood Warnings in 2006
Flash Flood Warning 2, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 1, 2006, 7:15 PM CST for Grant County, Hot Spring County, Arkansas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 1, 2006, 7:15 PM CST (01:15 UTC)
- Expired
- Apr 1, 2006, 9:15 PM CST
- In force
- 2 hr
- Issued by
- NWS Little Rock, AR
- Area
- Counties, with a storm outline in the text
Counties Grant County, AR, Hot Spring County, AR
The radar
The Little Rock radar (KLZK), 70 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 8:10 PM CST | FLASH FLOOD | Donaldson, AR | FLOODING OF ROADS AROUND DONALDSON AND SOUTHWEST OF MALVERN. ALSO FLOODING CONTINUING FROM EARLIER HEAVY RAIN AROUND BONNERDALE AND POINT CEDAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.3 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1019 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KLZK 020116
FFWLZK
ARC053-059-020315-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
715 PM CST SAT APR 1 2006
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GRANT COUNTY IN CENTRAL ARKANSAS
HOT SPRING COUNTY IN SOUTHWEST ARKANSAS
* UNTIL 915 PM CST
* AT 710 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A CLUSTER OF HEAVY THUNDERSTORMS MOVING SLOWLY TO THE
NORTHEAST ACROSS PARTS OF HOT SPRING AND WESTERN GRANT COUNTIES.
RADAR HAS ESTIMATED BETWEEN TWO AND TO THREE INCHES OF RAIN HAS
FALLEN OVER THE AREA DURING THE PAST HOUR. WITH ADDITIONAL HEAVY
RAINFALL EXPECTED...FLASH FLOODING IN LIKELY TO OCCUR.
&&
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF YOU ENCOUNTER WATER ACROSS THE ROAD...TURN
AROUND AND GO THE OTHER WAY.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.
LAT...LON 3445 9253 3417 9254 3418 9302 3439 9302
3439 9292 3441 9266
$$
44What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 1, 5:43 PM CST, 1 hour 32 minutes earlier.
Area forecast discussion, Apr 1, 5:43 PM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 543 PM CST SAT APR 1 2006 .AVIATION... INITIAL CONCERN IS THUNDERSTORMS IN CENTRAL ARKANSAS. THESE WILL PRODUCE HAIL...GUSTY WINDS...AND LOCAL IFR CONDITIONS THROUGH ABOUT MID EVENING. KHOT HAS ALREADY HAD RAIN AND LOOKS LIKE KLIT AND KPBF WILL TOO IN NEXT COUPLE OF HOURS. THIS RAIN SHOULD CAUSE DENSER BR TO DEVELOP MORE QUICKLY LATER TONIGHT. INCLUDED STRATUS ALL AREAS BEGINNING BEFORE DAWN...BUT DID NOT GO TOO LOW DUE TO INCREASING WINDS OVERNIGHT. CEILINGS SHOULD LIFT SLOWLY ON SUNDAY MORNING. TIMED NEXT CHANCES FOR THUNDERSTORMS ON SUNDAY BASED ON NAM. && .PREV DISCUSSION.../ISSUED 231 PM CST SAT APR 1 2006/ SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT PRESSING ISSUES IN THE SHORT TERM INCLUDE TEMPERATURES...WINDS ON SUNDAY...AS WELL AS SEVERE WEATHER CHANCES ON SUNDAY. CLUSTER OF ELEVATED STORMS DEVELOPED OVER NORTHEAST OKLAHOMA AND PORTIONS OF NORTHWEST ARKANSAS NORTH OF SLOWLY ADVANCING WARM BOUNDARY AND ALONG H5 SHORTWAVE. THIS TREND WILL LIKELY HOLD STEADY AS THE WARM FRONT AND AREA OF ENHANCED LIFTING WILL MOVE NORTHEASTWARD IN THE MEAN FLOW. INDIVIDUAL CELLS BEGINNING TO SHOW UP OVER SOUTHWEST ARKANSAS...AND THIS WILL CONTINUE IN AREAS SOUTH OF THE BOUNDARY THIS AFTERNOON AND EARLY THIS EVENING. COULD ALSO BE AN ISOLATED MARGINALLY STRONG STORM THROUGH EARLY EVENING. WAS TEMPTED EARLIER TO LOWER MAXIMUM HIGH TEMPERATURES TODAY...DUE TO LARGE AMOUNT OF STRATUS/STRATOCU OVER THE REGION. HOWEVER...WITH STRONG SOUTHERLY/SOUTHEASTERLY WINDS AND NOT TO MENTION SEVERAL SUCKER HOLES OPENING UP...UPPER 70S/LOWER 80S LOOK TO HAVE PANNED OUT IN MOST AREAS THIS AFTERNOON. THESE WARM TEMPERATURES WILL BE LIKELY AGAIN ON SUNDAY...AS APCHING COLD FRONT LOOKS TO HOLD OFF MOVING INTO ARKANSAS UNTIL LATE AFTERNOON OR EARLY EVENING. WITH THE FRONT APPROACHING...GRADIENT WILL BE FAIRLY TIGHT ON SUNDAY. MOS GUIDANCE IS GIVING SUSTAINED WINDS NEAR 20 KT AT MANY SITES BETWEEN 18 AND 21Z SUNDAY. SO...WILL BEEF UP WIND WORDING IN THE FORECAST...INCLUDE GUSTS TO 35 MPH...AND ISSUE A LAKE WIND ADVISORY FOR THE ENTIRE FORECAST AREA THROUGH 7 PM SUNDAY. NEXT ISSUE OF IMPORTANCE IS SHOWER AND THUNDERSTORM CHANCES...AND SPECIFICALLY ANY SEVERE WEATHER CHANCES SUNDAY AFTERNOON OR EVENING. ON ONE HAND...PLENTY OF INSTABILITY WILL BE PRESENT...WITH NEARLY 3000 J/KG CAPE FORECASTED IN NORTHERN ARKANSAS AND LI/S LESS THAN -8...AND SPEED SHEAR WITH 90KT UPPER JET PRESENT. ON THE OTHER HAND...BEST UPPER SUPPORT ASSOCIATED WITH THE SYSTEM WILL BE IN THE VICINITY OF THE SURFACE LOW...WHICH IS EXPECTED TO PASS WELL NORTH OF ARKANSAS. THUS...WHILE THERE WILL BE A THREAT OF SOME STRONG STORMS IN MUCH OF THE AREA...AM THINKING THAT THE GREATEST SEVERE STORM POTENTIAL WILL MOSTLY BE IN NORTHERN ARKANSAS...CLOSER TO THE SURFACE SYSTEM. MOST LIKELY SCENARIO WILL BE CELL DEVELOPMENT DURING THE LATE MORNING/EARLY AFTERNOON OVER ERN OKLAHOMA/WESTERN ARKANSAS...EVOLVING INTO A SQUALL LINE FEATURE AS IT MOVES ACROSS CENTRAL AND EASTERN ARKANSAS. HAIL AND WIND COULD ACCOMPANY ANY SEVERE STORM THAT DEVELOPS...AND AN ISOLATED TORNADO CANNOT BE RULED OUT. AT THIS TIME...WILL CONTINUE TO HIGHLIGHT SEVERE POTENTIAL IN THE HAZARDOUS WEATHER OUTLOOK...BUT WILL WAIT TO MENTION IT IN THE FORECAST. THE FRONT ITSELF WILL LIKELY MOVE THROUGH THE STATE BY EARLY MONDAY MORNING...WITH HIGH PRESSURE MOVING INTO THE REGION. THERE WILL ACTUALLY BE A MARKED COOLDOWN IN TEMPERATURES...WITH OVERNIGHT READINGS RETURNING TO THE 40S BY MONDAY NIGHT...AND DAYTIME HIGHS MOSTLY IN THE 60S BY TUESDAY. HOWEVER...THIS WILL BE SHORT-LIVED AS THE HIGH PRESSURE WILL PASS TO THE EAST ON WEDNESDAY...AND WINDS TURN BACK AROUND TO THE SOUTHEAST. LONG TERM...THURSDAY THROUGH SATURDAY PROGRESSIVE PATTERN OF LATE WILL CONTINUE THROUGH THE EXTENDED WITH ANOTHER SIGNIFICANT TROF MOVING THE NATIONS MID SECTION EARLY IN THE PERIOD. ALL MEDIUM RANGE MODELS IN GOOD AGREEMENT WITH BOTH THIS INDIVIDUAL FEATURE AND THE OVERALL PATTERN OF MEAN TROFFING OFF THE WEST COAST AND MEAN RIDGING IN THE CENTRAL CONUS. RIDGING IS OCCASIONALLY KNOCKED DOWN BY PACIFIC SYSTEMS LIKE THE ONE EARLY IN THE PERIOD BUT ALWAYS SEEMS TO REBOUND. THAT BEING SAID...WILL GO WITH A BLEND OF MODELS THIS AFTERNOON. PERIOD INITIATES WITH STRONG UPPER TROF IN THE LEE OF THE ROCKIES WITH CLOSED 500 MB ISOHEIGHT ALONG THE COLORADO/KANSAS BORDER. SURFACE REFLECTION LOCATED IN SOUTHERN SOUTH DAKOTA WITH TRAILING COLD FRONT EXTENDING THROUGH THE CENTRAL PLAINS AND INTO THE BIG BEND OF TEXAS. GULF MOISTURE WILL BE FEED INTO THE SYSTEM BY HIGH PRESSURE OFF THE SOUTHEAST COAST. SYSTEM OCCLUDES DURING THE DAY AND BECOMES VERTICALLY STACKED AS UPPER SUPPORTS CATCHES UP TO THE SURFACE FEATURE. WILL BOOST PRECIP CHANCES TO HIGH SCATTERED FOR NOW BUT WOULD NOT BE SURPRISED TO SEE THESE GO UP AS SYSTEM EVOLVES. PRIMARY FRONT CLEARS THE STATE EARLY THURSDAY AFTERNOON WITH SEVERE WEATHER POSSIBLE ONCE AGAIN...AIDED BY STRONG SOUTHWEST FLOW ALOFT. SOME GUIDANCE INDICATING UPPER SUPPORT MAY BE SLOWER TO CLEAR THE AREA THAN OTHER MODELS ARE SHOWING AND WILL HOLD ON TO CHANCE TO SLIGHT CHANCE POPS FRIDAY UNTIL THE WHOLE SYSTEM LIFTS OUT. SURFACE RIDGE BUILDS IN FOR DAY SEVEN AND ALL MENTION OF PRECIP WILL BE PULLED. TEMPERATURES WILL BE WELL ABOVE NORMAL THURSDAY AND FRIDAY WITH PRONOUNCED SOUTHERLY FLOW AT LEAST THROUGH MID DAY FRIDAY. NORTHERLY FLOW RETURNS FOR DAY SEVEN WITH TEMPERATURES BACK TO SEASONAL NORMS. && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM 7 AM SUNDAY TO 7 PM SUNDAY FOR ARZ003- ARZ004-ARZ005-ARZ006-ARZ007-ARZ012-ARZ013-ARZ014-ARZ015-ARZ016- ARZ021-ARZ022-ARZ023-ARZ024-ARZ025-ARZ030-ARZ031-ARZ032-ARZ033- ARZ034-ARZ037-ARZ038-ARZ039-ARZ040-ARZ041-ARZ042-ARZ043-ARZ044- ARZ045-ARZ046-ARZ047-ARZ052-ARZ053-ARZ054-ARZ055-ARZ056-ARZ057- ARZ062-ARZ063-ARZ064-ARZ065-ARZ066-ARZ067-ARZ068-ARZ069. && AVIATION...28
Hazardous weather outlook, Apr 1, 11:10 AM CST, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK....UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1110 AM CST SAT APR 1 2006 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1110 AM CST SAT APR 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WARM FRONT... CURRENTLY STRETCHED ACROSS NORTH CENTRAL ARKANSAS... WILL CONTINUE TO ADVANCE SLOWLY TO THE NORTH THIS AFTERNOON. DEEP TROPICAL MOISTURE STREAMING FROM THE GULF OF MEXICO WILL CONTINUE TO OVERSPREAD THE REGION ALLOWING THE AIR MASS TO BECOME QUITE UNSTABLE. ANY SUNSHINE THAT DOES MANAGE TO BREAK THROUGH WILL ONLY MAKE THE ATMOSPHERE MORE UNSTABLE. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON. A FEW OF THE THUNDERSTORMS MAY REACH SEVERE LIMITS WITH LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON AND TONIGHT. LOW CLOUDS ARE FOG ARE LIKELY TO RETURN TO THE AREA TOWARDS MORNING WITH VISIBILITY REDUCED TO A MILE OR LESS AT TIMES. .DAY TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY EARLY MORNING FOG WILL REDUCE VISIBILITY EARLY SUNDAY BUT SHOULD BURN OFF BY MID MORNING. HOWEVER...BY LATE MORNING OR EARLY AFTERNOON SUNDAY...A SQUALL LINE IS LIKELY TO DEVELOP IN ADVANCE OF A COLD FRONT PUSHING INTO NORTHWEST ARKANSAS. CHANCES FOR SEVERE WEATHER WILL EXIST AS THE SQUALL LINE ADVANCES ACROSS THE STATE. THE BEST CHANCES OF SEEING SEVERE WEATHER WITH THIS SYSTEM WILL BE ACROSS NORTHERN ARKANSAS....CLOSER TO THE AREA OF LOW PRESSURE ADVANCING NORTHEAST THROUGH THE CENTRAL PLAINS. THE PRIMARY THREAT FROM THIS SYSTEM WILL BE LARGE HAIL. THE TORNADO THREAT APPEARS MINIMAL AT THIS TIME. ACTIVE SPRING WEATHER WILL CONTINUE AS ANOTHER STORM SYSTEM MOVES THROUGH THE REGION THURSDAY AND THURSDAY NIGHT BRINGING YET ANOTHER CHANCE OF SEVERE WEATHER WITH IT. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND SUNDAY EVENING. && FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE VISIT OUR WEBSITE AT WWW.SRH.WEATHER.GOV/LZK 56
In the hours before
Local storm report, Apr 1, 4:17 PM CST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
417 PM CST SAT APR 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL MENA 34.58N 94.24W
04/01/2006 E0.75 INCH POLK AR LAW ENFORCEMENT
&&
28Local storm report, Apr 1, 5:51 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
551 PM CST SAT APR 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL CADDO VALLEY 34.19N 93.07W
04/01/2006 E1.50 INCH CLARK AR EMERGENCY MNGR
&&
28Local storm report, Apr 1, 6:19 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
619 PM CST SAT APR 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM FLASH FLOOD PEARCY 34.43N 93.28W
04/01/2006 GARLAND AR LAW ENFORCEMENT
U.S. 70 FLOODED IN THREE PLACES NEAR PEARCY. THE HIGHWAY
WAS REPORTED TO BE PASSABLE...BUT TRAFFIC WAS MOVING VERY
SLOWLY.
0615 PM HAIL CLARKSVILLE 35.46N 93.47W
04/01/2006 E0.75 INCH JOHNSON AR TRAINED SPOTTER
0617 PM HAIL 3 NE CLARKSVILLE 35.49N 93.43W
04/01/2006 E1.00 INCH JOHNSON AR PUBLIC
&&
28Local storm report, Apr 1, 6:48 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
648 PM CST SAT APR 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL CLARKSVILLE 35.46N 93.47W
04/01/2006 E2.50 INCH JOHNSON AR EMERGENCY MNGR
HAIL OCCURRED IN DOWNTOWN CLARKSVILLE.
&&
28Local storm report, Apr 1, 7:12 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
712 PM CST SAT APR 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL STORY 34.70N 93.52W
04/01/2006 E0.88 INCH MONTGOMERY AR EMERGENCY MNGR
ALSO LIGHTNING HIT A LIGHT POLE CAUSING POWER LINES TO
FALL ON SOME VEHICLES.
&&
28The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 6:09 PM CST | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Montgomery, Pike | 51 min |
| Apr 1, 6:22 PM CST | Severe Thunderstorm Warning | LZK | Saline | 38 min |
| Apr 1, 6:51 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski | 39 min |
| Apr 1, 7:40 PM CST | Severe Thunderstorm Warning | LZK | Pope | 13 min |
| Apr 2, 5:39 AM CDT | Severe Thunderstorm Warning | LZK | Pope | 27 min |
| Apr 2, 6:28 AM CDT | Severe Thunderstorm Warning | LZK | Pope | 32 min |
| Apr 2, 9:17 AM CDT | Severe Thunderstorm Warning | LZK | Van Buren | 43 min |
| Apr 2, 10:01 AM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant | 37 min |
| Apr 2, 10:30 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Jefferson | 30 min |
| Apr 2, 10:54 AM CDT | Severe Thunderstorm Warning | LZK | Lincoln | 36 min |
| Apr 2, 11:10 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 50 min |
| Apr 2, 3:29 PM CDT | Severe Thunderstorm Warning | LZK | Marion | 31 min |
| Apr 2, 3:31 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope | 44 min |
| Apr 2, 3:35 PM CDT | Severe Thunderstorm Warning | LZK | Fulton | 40 min |
| Apr 2, 3:43 PM CDT | Severe Thunderstorm Warning | LZK | Baxter | 47 min |
| Apr 2, 4:03 PM CDT | Severe Thunderstorm Warning | LZK | Bradley | 27 min |
| Apr 2, 4:05 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Van Buren | 25 min |
| Apr 2, 4:05 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Van Buren | 25 min |
| Apr 2, 4:15 PM CDT | Severe Thunderstorm Warning | LZK | Fulton | 45 min |
| Apr 2, 4:18 PM CDT | Severe Thunderstorm Warning | LZK | Drew | 42 min |
| Apr 2, 4:22 PM CDT | Severe Thunderstorm Warning | LZK | Izard | 38 min |
| Apr 2, 4:24 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, White | 51 min |
| Apr 2, 4:30 PM CDT | Severe Thunderstorm Warning | LZK | Conway | 30 min |
| Apr 2, 4:37 PM CDT | Severe Thunderstorm Warning | LZK | Sharp | 38 min |
| Apr 2, 4:38 PM CDT | Severe Thunderstorm Warning | LZK | Desha, Lincoln | 52 min |
| Apr 2, 4:42 PM CDT | Tornado Warning | LZK | White | 48 min |
| Apr 2, 4:45 PM CDT | Tornado Warning | LZK | Fulton, Sharp | 40 min |
| Apr 2, 4:51 PM CDT | Severe Thunderstorm Warning | LZK | Van Buren | 24 min |
| Apr 2, 5:00 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne | 45 min |
| Apr 2, 5:16 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas | 14 min |
| Apr 2, 5:21 PM CDT | Tornado Warning | LZK | White | 39 min |
| Apr 2, 5:23 PM CDT | Tornado Warning | LZK | Jackson, Woodruff | 37 min |
| Apr 2, 6:00 PM CDT | Tornado Warning | LZK | Jackson, Woodruff | 30 min |
Nearby
Flash Flood Warnings in Arkansas, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.